# SDR TWAA0003806

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Bs 1155 - 1193
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE NUMBER 4 GALLEY TIE DOWN AREA TRACK HAD CORROSION ON THE OTBD TRACK, FWD AND AFT, STA 1155 TO 1193.  REPLACED TRACK PER SRM 53-05, PAGE 10G.  PRIMED PER 51-10-03.
